# SDR OZIA013125004

- Difficulty date: May 27, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N410Z
- Make and model: Dorner DO328300
- Aircraft serial: 3125
- Aircraft time: 2,511 hours, 2,821 cycles
- Engine: Pwa PW306B
- Engine time: 1,863 hours, 2,089 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Sensor
- Part number: 30B370102
- Part serial: 1071
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED LEFT ENGINE VIBRATION INDICATION ON CLIMBOUT.  THE INDICATION VARIED BETWEEN INTERMITTENT TO FULL INDICATION AT 3.6 IPS.  ONCE IN FLIGHT, INDICATION WOULD RETURN TO NORMAL AFTER BETWEEN 2 AND 3 MINUTES UP TO 5 MINUTES.  PER MANUFACTURER'S REQUEST, REPOSITIONED BOTH VIBRATION SENSOR AND VIBRATION MONITORING UNIT FROM LEFT TO RIGHT ENGINE AND RIGHT TO LEFT ENGINE.  INDICATION FOLLOWED TO RIGHT ENGINE.  INDICATION DIFFICULTY RESOLVED BY REPLACING BOTH VIBRATION SENSOR AND MONITORING UNIT WITH KNOWN COMPATIBLE UNITS.  VIBRATION SENSOR P/N 30B3701-02, S/N 1071, ENGINE VIBRATION MONITORING UNIT P/N 241-277-000-011, SN 2511, LT ENGINE S,N CD0019, RT ENGINE S/N CD0022.
